# SDR USAA20100311BB016

- Difficulty date: March 11, 2010
- Submitted: March 11, 2010
- Operation: Air carrier
- Aircraft: N937UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - THE EMERGENCY LIGHTS BY DOOR R1, L1, COCKPIT AND THE RIGHT SIDE OF FIRST CLASS WERE INOPERATIVE.  REMOVED AND REPLACED THE FORWARD BATTERY PACK.
